# SDR AALA20090406TUL39

- Difficulty date: March 20, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 55,486 hours, 29,230 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 993653557
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GALLEY INBOARD MOUNT FORWARD END AT STATION 200 CORRODED.  REMOVED AND REPLACED GALLEY MOUNT PER SRM 51-01.
